# SDR MWEA99350

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5910134137
- Condition: Dented
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT FLAP HAS DENT ON UPPER SURFACE AT XFLS 127.  MAINTENANCE FABRICATED AND INSTALLED SKIN AND DOUBLER.
